# SDR DALA2017040602762

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 3, BS 160 BETWEEN UPPER & LOWER HINGE YOKE, FORWARD RIGHT GALLEY SERVICE DOOR STRUCTURE. THE BEAM WAS REPAIRED IAW SRM 52-00-00 2R.
